# SDR 200514

- Difficulty date: September 18, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N805WP
- Make and model: Dhav DHC8103
- Aircraft serial: 353
- Aircraft time: 26,380 hours, 45,950 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 3023112
- Part serial: 0296W
- Condition: Intermittent
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(MX) SMOKE AND MASTER WARNING LIGHTS INTERMITTENT DURING TEST OF NR 2 BAGGAGE SMOKE DETECTOR.  REMOVED AND REPLACED NR 2 BAGGAGE SMOKE DETECTOR.  INSTALLED CONNECTOR AND SECURED WITH 4 MOUNTING SCREWS.  OPS CHECK GOOD IAW DHC-8 MM 26-12-00, PG 201.
